RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., Ser. 2, 2004, Volume 11, Number 1, Pages 3–10 (Mi da124)  

Algorithms with improved estimates for accuracy for the set covering problem

A. A. Ageev

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences

Full text: PDF file (288 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 517.95
Received: 05.01.2004

Citation: A. A. Ageev, “Algorithms with improved estimates for accuracy for the set covering problem”, Diskretn. Anal. Issled. Oper., Ser. 2, 11:1 (2004), 3–10

Citation in format AMSBIB
\Bibitem{Age04}
\by A.~A.~Ageev
\paper Algorithms with improved estimates for accuracy for the set covering problem
\jour Diskretn. Anal. Issled. Oper., Ser.~2
\yr 2004
\vol 11
\issue 1
\pages 3--10
\mathnet{http://mi.mathnet.ru/da124}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2084542}
\zmath{https://zbmath.org/?q=an:1100.90026}


Linking options:
  • http://mi.mathnet.ru/eng/da124
  • http://mi.mathnet.ru/eng/da/v11/s2/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретный анализ и исследование операций
    Number of views:
    This page:273
    Full text:118
    References:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020